# SDR ASAA2013022694006

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 21,207 hours, 6,455 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 332A235012
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT DUCT PRESSURE VARIED IN CLIMB FROM 20PSI TO 5PSI. AT LEVEL OFF STABILIZED AT 5PSI. RIGHT DUCT PRESSURE STABLE AT 42PSI ENTIRE FLT.  FOUND BROKEN SENSE LINE FROM INTERSTAGE DUCT TO BLEED AIR REGULATOR, REMOVED LINE.  REPLACED SENSE LINE IAW AMM 36-11-03-400-801 D.(4).  LEAK CHECKS GOOD.
